# SDR FDKA200703132

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 30,209 hours, 37,934 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FDM 6193 JFK (2056 PHX LCL).  CREW ABORTED THE TAKEOFF AFTER EXPERIENCING A LOSS OF OIL PRESSURE IN THE NR 1 ENGINE.  MX FOUND THE OIL LEVEL LOW AND SERVICED IT.
